RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 3, Pages 3–22 (Mi mm3707)  

Equilibrium prices in an economic equilibrium model

A. V. Arutyunova, N. G. Pavlovaa, A. A. Shananinb

a PFUR
b MIPT

Abstract: In this paper, we study the existence of equilibrium price vector in a concurrent equilibrium model taking into account the transaction costs associated with the sale of products. In this model, the demand function is obtained as the solution to the problem of maximizing the utility function under budget constraints, and the supply function is obtained as the solution to the problem of profit maximization given transaction losses on the technology set.
We establish sufficient conditions for the existence of quilibrium price vector. These conditions are consequences of general theorems on the existence of coincidence points in the theory of $\alpha$-covering mappings.

Keywords: economic equilibrium, transaction costs, coincidence points.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.333.2014/K
Russian Foundation for Basic Research 14-07-00075_а
Russian Science Foundation 15-11-10021


Full text: PDF file (414 kB)
References: PDF file   HTML file
Received: 13.11.2014

Citation: A. V. Arutyunov, N. G. Pavlova, A. A. Shananin, “Equilibrium prices in an economic equilibrium model”, Matem. Mod., 28:3 (2016), 3–22

Citation in format AMSBIB
\Bibitem{AruPavSha16}
\by A.~V.~Arutyunov, N.~G.~Pavlova, A.~A.~Shananin
\paper Equilibrium prices in an economic equilibrium model
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 3
\pages 3--22
\mathnet{http://mi.mathnet.ru/mm3707}
\elib{http://elibrary.ru/item.asp?id=25865434}


Linking options:
  • http://mi.mathnet.ru/eng/mm3707
  • http://mi.mathnet.ru/eng/mm/v28/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:687
    Full text:174
    References:77
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019